# SDR UALA2012052702974

- Difficulty date: May 26, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 49,251 hours, 18,673 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 31741347
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATTENDANT REPORTS ELECTRICAL ODOR AFT GALLEY.  SUPPLEMENTAL DATA UPDATE, NOTED QUICK FLASH, SMOKE, ODOR, DISSIPATED QUICKLY.  FLIGHT CREW PULLED CIRCUIT BREAKERS AFT GALLEY FOR INDIVIDUAL COMPONENTS.  UNABLE TO DETERMINE SOURCE.  REPLACED BOTH COFFEEMAKERS, OP CK OK.  NO ODORS NOTED.
